• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Lactose in pills

outdamnspot

Senior Member
Messages
924
I'd been wondering about this because of my response to certain medications. Re: hydrocortisone, which I've been trying for the past week, I had pretty miraculous results for the first 3 days, which seemed to have petered out. I'm aware this is a common pattern steroids, but given my extreme food sensitivities, I had also wondered if lactose fillers can affect how we respond to medications?

I'm definitely sensitive to lactose, but not allergic. Is it more likely one would notice some GI distress as opposed to a filler actively negating the medication's effects?